Fast algorithms of multidimensional discrete nonseparable K-wave transforms

E. Rundblad, V. Labunets, J. Astola, K. Egiazarian

    Research output: Contribution to journalArticleScientificpeer-review

    1 Citation (Scopus)
    Translated title of the contributionFast algorithms of multidimensional discrete nonseparable K-wave transforms
    Original languageEnglish
    Pages (from-to)1496-1507
    JournalIEEE Transactions on Signal Processing
    Volume50
    Issue number6
    Publication statusPublished - 2002
    Publication typeA1 Journal article-refereed

    Publication forum classification

    • No publication forum level

    Cite this